# SDR WX0A2015113000019

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 50,973 hours, 34,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS L/E RT WING, ONE IS A HOLE, CAUSED BY TOO LONG HARDWARE AT THE 0-1 SLAT ANTI-ICE DUCT COVER.  PERFORMED HFEC INSPECTION TO FOUR LOCATIONS OF THE REWORKED AREAS OF THE RT L/E WING IAW EA 20-2015-331, REV A, SECTION 1, AND NOT SPM 06-10-01.001, NO CRACKS FOUND.  C/W EA 20-2015-331, REV A, INTERIM NREPAIR IAW EA 20-2015-331, REV A, INSTRUCTIONS.  SECTIONS 1.  BY REMOVING DAMAGE AND INSTALLING BLIND FASTENERS AT THE 3 OTBD HOLES, IAW SRM 51-30.  FILLED INBD HOLE.  REMOVED EXCESS AND BLENDED AERO DYNAMICALLY SMOOTH IAW SRM 51-70.
